# SDR IPXA2025092340743

- Difficulty date: August 30, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A5711244020100
- Condition: Gouged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE VISIBLE GOUGE NOTED IN HOLE A AT 5 O'CLOCK DIRECTION. REAMED RH HOLE "A" TO 1ST OVERSIZE THROUGH ALL 5 LAYERS I.A.W EO-68606-JIC002 STEP 24 AND SRM 51-40-40. ACCOMPLISH THE REPAIR PER EO-95176-REQ1 AND EA 300-5710-27-A4116.
